| Model Number |
30001004101110013 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during initial testing; however, after disassembling the device to determine root cause, the report was no longer seen.The pace/defib engine board will be replaced as a precaution.The will be recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "defib fault 72" message.Complainant indicated that there was no patient involvement at the time of the reported malfunction.